MathSciNet Relay Station
MathSciNet bibliographic data
MR1096186 46B20 (46B04)
Payá, Rafael; Rodríguez-Palacios, Ángel Banach spaces which are semi-$L$-summands in their biduals. Math. Ann. 289 (1991), no. 3, 529–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement